Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generating function for generalized function of two variables


Authors: B. L. Sharma and R. F. A. Abiodun
Journal: Proc. Amer. Math. Soc. 46 (1974), 69-72
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0002-9939-1974-0344536-5
MathSciNet review: 0344536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a generating function for a generalized function of two variables. The result is very general in character and includes as particular cases some of the results recently given by Meijer [4], Carlitz [7] and Srivastava [5].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0344536-5
Keywords: Generalized function of two variables, Appell function
Article copyright: © Copyright 1974 American Mathematical Society